# SDR A6WA200940584

- Difficulty date: September 9, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 23,552 hours, 20,994 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SCREW HOLES ON INTERNAL SIDE OF ACCESS PANEL 650KB ON INTERNAL SIDE OF ACCESS PANEL 650KB, CORROSION AROUND SCREW HOLES REMOVED IAW SRM 51-21-06 WITHIN LIMIT IAW SRM 51-21-00.  (K)
